MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Failure to Advance (2524); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135); Vascular Dissection (3160)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id evfxplus-34 (b)(6); product type: 0195-heart valves; implant date: na ; explant date: na, product id l-evolutfx-34 (lot: 0012492279); product type: 0195-heart valves; implant date: na; explant date: na.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to a bicuspid aortic valve.During the attempted implant of a transcatheter valve, after advancement of a non-medtronic sheath, the delivery catheter system (dcs) was unable to advance through the left external iliac artery (eia).Subsequently, an access site dissection and perforation occurred at the left eia, and the patient¿s blood pressure dropped.Surgical repair was then initiated with the placement of a stent, and the patient was hospitalized.Per the physician, the dcs capsule or inline sheath caused the dissection.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to a bicuspid aortic valve.During the attempted implant of a transcatheter valve, after advancement of a non-medtronic sheath, the delivery catheter system (dcs) was unable to advance through the left external iliac artery (eia).Subsequently, an access site dissection and perforation occurred at the left eia, and the patient¿s blood pressure dropped.Surgical repair was then initiated with the placement of a stent, and the patient was hospitalized.Per the physician, the dcs capsule or inline sheath caused the dissection.Additional information was received indicating that, per the physician, the primary cause of the vascular injurywas the dcs capsule.The guidewire did not contribute to the injury.The procedure was not completed and a new valve was not placed at that time.
 
Additional Manufacturer Narrative
Updated data: b5.Added second paragraph.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated: a4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22846139
Report Number9612164-2025-04076
Device Sequence Number20946854
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)260408(10)0012218011
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2026
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012218011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/25/2025
10/21/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/19/2025
11/17/2025
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale
Patient Weight93 KG